# SDR SWAA2020121736618

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 40,825 hours, 20,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL FWD & AFT EMERGENCY LIGHTS ARE INOPERABLE.  DUE TO LTP SEVERAL EMERGENCY LIGHTS INOPERABLE.  CHARGED EMERGENCY LIGHT BATTERY PACKS AND FOUND ALL EMERGENCY LIGHT TO OPERATIONS GOOD, REF AMM 33-51-00.
